MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; PERMANENT PACEMAKER ELECTRODE
Model Number 2088TC/100
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unspecified issue.
 
Event or Problem Description
It was reported that the right ventricular lead was implanted and explanted the same day for unspecified reasons.No patient symptoms or additional information was reported.
 
Additional Manufacturer Narrative
Based on new information received the lead was never used/implanted.The physician after opening the lead package thought the lead was too long and was not used.As a result, the mdr report should be retracted.Final analysis found normal lead characteristics.
 
Event or Problem Description
New information reported on (b)(6) 2018 revealed that the physician opened the lead package but was not used because the physician thought it was too long and was not used and replaced.This deems this a non reportable event.

Brand Name
TENDRIL STS
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7762083
Report Number2017865-2018-11191
Device Sequence Number11153262
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public05414734505031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number2088TC/100
Device Lot NumberP000058651
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;